# SDR HEER20170331112

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N425PH
- Make and model: Bell 407
- Aircraft serial: 53684
- Aircraft time: 7,408 hours
- Engine: Allsn 250C47B
- Engine time: 3,438 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141268
- Condition: Spalled
- Location: Nr 5
- Part time: 649 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO UPGRADE THE NR 5 BEARING.  REPLACED THE BEARING DUE TO SPALLING ON THE OUTER RACE.
